TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Special Issue on Advancements in Intelligent Systems for Information Optimization in Cyber Security : Challenges and Innovations (Part-B)

* , ,

* Corresponding author · click or hover a name for details

pp. i–viiiVol. 28Issue 5-BAugust 2025DOI: 10.47974/JDMSC-28-5-B-Foreword Crossmark XML
Published Online:
30 Aug 2025
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-28-5-B-Foreword
Pages:
i–viii

Abstract

This special issue titled “Advancements in Intelligent Systems for Information Optimization in Cyber Security : Challenges and Innovations” explores the complex intersection of intelligent systems and their effective uses in cybersecurity. This issue addresses a variety of topics, each contributing to the fields of data security, privacy, and cyber security.
Views: 204Downloads: 116Citations: 0